Author Topic: Did he lie  (Read 1737 times)

[Buddie]

Re: Did he lie
« Reply #10 on: November 28, 2021, 03:55:31 pm »
Cold Turkey??? My name is not [...]! I wasnt this naiv!

Sorry This was very stupid of you, could have gone fatal.

No, there's no chance for 99.999% of cold turkeys to go "fatal" and your 3 week taper is pretty much a Cold Turkey no matter how you look at it.  Even if you get a seizure from going CT, it WILL NOT be Fatal!  And your taper was way too fast according to Ashton, but it seemed to work for you, just like my CT worked for me.  Most people on this forum were naive about Rx drugs (especially Benzos) as we trusted our doctors.  This forum allowed us to learn the truth about Benzos.

And for some, a CT is the only way off of Benzos and even a slow (not the taper you did) Ashton recommended taper, doesn't mean you won't have a difficult WD!

Good luck!
« Last Edit: November 29, 2021, 03:07:45 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #11 on: November 28, 2021, 07:47:46 pm »
I essentially did a cold turkey as well (not knowing better and reducing 25% a week per prescriber recommend from 2mg klonopin. Not dead. No seizures. Very very difficult experience but as has been said we are all different genetically. I have seen people taper over years (read their story) and do just as bad as I did if not worse so really who even knows what will happen.

I am grateful every day that this stuff is out of my body. To be honest, not sure I would do much different except maybe extend the whole thing by a few months. But hindsight is 20/20.....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #12 on: November 29, 2021, 01:15:37 pm »
I concur....

I even said in my success story that if I had to do it over again, I would do a CT even though they are not recommended.  For some people, it's the only way off of Benzos and as you said, a slow taper doesn't guarantee that you will have a mild WD.

I have yet to read about or hear about anyone dying from dong a CT, it just doesn't happen.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #13 on: November 29, 2021, 03:33:08 pm »
This info has been so helpful for me. I c/t'd from only four weeks of z/x once a day for sleep in July and am suffering terrible insomnia still, with attached anxiety. Sometimes I think my pre-existing life issues (nothing horrible, believe me) are causing my wake-ups after 3-4 hours, but perhaps it's still the withdrawal. I hope I'm not just using it as an excuse! Nighttimes are so long that it makes you question everything!

I'm just hoping that I'll be able to go back to sleep one of these days, and that I don't wake up with that shaky, adrenaline in the middle of the night. It's the pits!

Thanks again to everyone for sharing!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #14 on: November 29, 2021, 05:19:00 pm »
This info has been so helpful for me. I c/t'd from only four weeks of z/x once a day for sleep in July and am suffering terrible insomnia still, with attached anxiety. Sometimes I think my pre-existing life issues (nothing horrible, believe me) are causing my wake-ups after 3-4 hours, but perhaps it's still the withdrawal. I hope I'm not just using it as an excuse! Nighttimes are so long that it makes you question everything!

I'm just hoping that I'll be able to go back to sleep one of these days, and that I don't wake up with that shaky, adrenaline in the middle of the night. It's the pits!

Thanks again to everyone for sharing!


I am willing to bet hmmm.... well, maybe not bet but I do believe your sleep will come back. I am almost 8 months off and it is coming back slowly.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #15 on: November 30, 2021, 06:24:43 am »
I concur....

I even said in my success story that if I had to do it over again, I would do a CT even though they are not recommended.  For some people, it's the only way off of Benzos and as you said, a slow taper doesn't guarantee that you will have a mild WD.

I have yet to read about or hear about anyone dying from dong a CT, it just doesn't happen.

People have died because of benzo WD seizures.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #16 on: November 30, 2021, 06:34:30 am »
Falling or choking is a concern among people living with epilepsy ó but itís not the only one. The risk of sudden unexpected death in epilepsy (SUDEP) is also a fear.

If you or a loved one has seizures, a number of questions might run through your mind. For example, can you die from an epileptic seizure? Or, can you die from a seizure in your sleep?

The short answer is yes, but while possible, death from epilepsy is also rare.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #17 on: November 30, 2021, 06:49:29 am »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #18 on: November 30, 2021, 02:36:04 pm »
That's one person out of millions and millions that take Benzos world-wide!  Benzos are among the highest prescribed medications in the world!

It doesn't say how much Klonopin the person was on when he was forced into that detox jail cell

There are always exceptions to everything and my doctor told me he had people in jail CT higher doses than I was on without any issues.

That's why during a bad FLU season 30,000 people can die just in the US.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #19 on: December 01, 2021, 01:01:02 am »
As in the patient described above, status epilepticus can and does result from withdrawal, and may be life-threatening.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.